MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. ULTRASITE®; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. ULTRASITE®; SET, ADMINISTRATION, INTRA
Catalog Number 415110
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported per medwatch mw5148279: "the patient reported that she was having some bleeding that was coming from the area around connection from her ultrasite valve and cadd ext set.The patient stated that her line was well fastened and she couldn't tell where the issue was coming from.The patient reported that she had already replaced her valve and line and everything seems to be working fine.The patient stated her main concern was that she had this issue about 3 weeks ago, but she never reported it and wanted to know if there have any reports of similar issues or if there was a recall of either item.Patient had no other questions/concerns at this time.The patient did not miss any doses as a result of issue.Adverse event dates are unknown.The outcome of this event is unknown as pt did not report event dates unknown as pt didn't report them.Lot number and expiration date are unknown.No further information is known or given.Reference report mw5148280.Reported to (b)(6) by: patient/caregiver" brand name: ultra site 2 way capless valve common device name: set, administration, intravascular product code: fpa manufacturer name and address: b.Braun medical inc.Model #: 415110 catalog #: serial #: (b)(4) lot #: 0061881141 type of event: serious injury summary report and number of events: n: 1 follow-up type: device evaluated by manufacturer? device manufacture date: labeled for single use? health effect - clinical code(s): 1888: hemorrhage/blood loss/bleeding.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
ULTRASITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key18346343
Report Number2523676-2023-00848
Device Sequence Number20174897
Product Code FPA
UDI-Device Identifier04022495769923
UDI-Public(01)04022495769923
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031923
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number415110
Device Lot Number0061881141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown